# SDR DXTA200702561

- Difficulty date: October 22, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 4,121 hours, 3,218 cycles
- Engine: Pwa PW535A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771318
- Part serial: 814
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 4,121 hours, 3,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION WORKED NORMALLY UP TO FL 310 BETWEEN FL 310 AND FL 320 THE CABIN STARTED TO RAPIDLY CLIMB AT A RATE OF 5500 FPM. THE CABIN BEFORE THE CLIMB  WAS AROUND 4000 FT BEFORE THE RAPID CLIMB. THE 10000 FT ALTITUDE ANNUNCIATOR  AND MASTER WARNING CAME ON AND AN EMERGENCY DESCENT WAS STARTED. THE CABIN CLIMBED TO 14000 FT. REPLACED PRIMARY OUTFLOW VALVE WITH NEW IAW MODEL 560 MM. 21-32-00. OPERATIONAL CHECK GOOD
